# SDR USAA2011042291607

- Difficulty date: April 21, 2011
- Submitted: April 22, 2011
- Operation: Air carrier
- Aircraft: N154AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23776
- Aircraft time: 72,711 hours, 49,489 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65457742
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - B2 - CRACK IN FUSELAGE SKIN BS 764, S24L.  REPAIRED FUSELAGE SKIN BS 764, S24L IAW B737 SRM 53-00-01.
